ent-icon
Nosebleeding by taking montek LC
I had caugh from past for days and my doctor sugested me montek LC , from when i m taking that tablet from that time i have nosebleeding
16303 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Montek LC has nothing to do with your nose bleeding. It is due to any local cause in the nose, or rarely due to any systemic cause. Consult your physician or an experienced ENT surgeon for a thorough check up.
Health Tips
Avoid nose picking or forceful nose blowing.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Montek lc during pregnancy Nosebleed after concussion Montek lc used for cold
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.